Mathematische Zeitschrift

, Volume 218, Issue 1, pp 417–426

Inequalities for spherically symmetric solutions of the wave equation

  • Detlef Müller
  • Andreas Seeger
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Detlef Müller
    • 1
  • Andreas Seeger
    • 2
  1. 1.Institut de Recherche Mathématique AvancéeUniversité Louis Pasteur et C.N.R.S.Strasbourg CedexFrance
  2. 2.Department of MathematicsUniversity of WisconsinMadisonUSA

Personalised recommendations